# SDR ASAA2019010327657

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 43,458 hours, 12,935 cycles
- System (JASC): 7400 · Ignition System
- Part: Circuit Breaker
- Condition: Open
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE DID NOT START (NO LITE OFF). GROUNDED - YES. FOUND NR 1 ENGINE L & R IGNITION C/B'S OPEN, PERFORMED C/B RESET OF NR 1 ENGINE L & R C/B'S PER AMM 20-60-01. PERFORMED NR 1 ENGINE NORMAL START PROCEDURES FOR L & R IGNITION PER AMM 71-00-00, OPS CHECK GOOD.
